ArticleRespirology case reports2024
Drug-induced lung injury in a patient treated with prior atezolizumab and subsequent sotorasib: A case report.
Article in Respirology case reports, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- Drug-induced lung injury in a patient treated with prior atezolizumab and subsequent sotorasib: A case report.Respirology case reports · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report a case of drug-induced lung injury treated with prior atezolizumab and subsequent sotorasib. The patient was a 62-year-old woman with lung adenocarcinoma harbouring a KRAS G12C mutation that was resistant to chemotherapy, including immune checkpoint inhibitors. Cough and dyspnea appeared on day 80 after sotorasib was administered as second-line therapy, and chest computed tomography revealed ground glass opacities in all lung lobes. Bronchoalveolar lavage fluid showed an increased total cell count with lymphocyte predominance. The patient was considered to have lung injury caused by prior atezolizumab or sotorasib administration. Withdrawal of sotorasib did not improve symptoms and shadows in both lungs. We administered moderate-dose prednisolone and the lung disorder quickly resolved. Prednisolone tapering was completed in 2 months, followed by several months without relapse. Definitive identification of the responsible drug for the drug-induced lung injury proved challenging in the setting of exposure to multiple potential inciting agents. There is a need for high levels of clinical suspicion for timely evaluation and management.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.